# SDR USAA2012081300014

- Difficulty date: August 2, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 32,799 hours, 21,224 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361068400000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - MISSING MATERIAL ON FLOOR PANEL 222CF BETWEEN FR12 TO FR16 & BETWEEN -Y1732 TO -Y254.  REPLACED FLOOR PANEL 222CF IAW A319 SRM 53-12-00, FIG 206 & IRM 9701 REV G.
